MAUDE Adverse Event Report: TELEFLEX MEDICAL PE ADULT-PED WET LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE ADULT-PED WET LF 6/CS; BOTTLE, COLLECTION, VACUUM
Model Number IPN028446
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.
 
Event or Problem Description
We have had 3 cases in the last week in which we have identified a defect in the pleur-evac, no lot numbers or defective product av ailable.The is a defect at the junction of the rubber tubing to the corrugated tubing (red to blue connection).We have had to change out these 3 vacs for these patients within 24 hours post op.We have also completed fda form 3500.
 
Additional Manufacturer Narrative
(b)(4).The device history record of batch number 74m2101787 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled & inspected according to our specifications.Manufacture date: (b)(6) 2021.Expiration date: (b)(6) 2024.One photo of catalog number a-7000-08lf (pe adult-ped wet lf 6/cs) lot 74m2101787 was received for analysis.It can observe the headerbag label lbl024268 r01 with the lot reported.No corrective action can be established at this moment since the product sample is not available for evaluation.Product sample is necessary to perform a proper investigation to determinate the root cause and the corresponding corrective actions.Customer complaint cannot be confirmed based only on the information provided, to perform an investigation and determine the source of defect reported it is necessary to evaluate the sample involved on this complaint.An attempt to duplicate the failure mode was made but at the time there is no inventory of the involved product code available at the facility neither is being manufactured at the time.
 
Event or Problem Description

Brand Name
PE ADULT-PED WET LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15138407
Report Number3004365956-2022-00051
Device Sequence Number12196598
Product Code KDQ
UDI-Device Identifier34026704631279
UDI-Public34026704631279
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2024
Device Model NumberIPN028446
Device Catalogue NumberA-7000-08LF
Device Lot Number74M2101787
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2022
Supplement Date Received by Manufacturer08/05/2022
Initial Report FDA Received Date08/01/2022
Supplement Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown